Divergence theorem in the $L_2$ -version. Application to the Dirichlet problem
Abstract
We propose the $L_2$ -version of the divergence theorem. The Green and Poisson operators associated with the infinitedimensional version of the Dirichlet problem are investigated.
Published
25.05.2018
How to Cite
BogdanskiiY. V. “Divergence Theorem in the $L_2$ -Version. Application to the Dirichlet Problem”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 5, May 2018, pp. 611-24, https://umj.imath.kiev.ua/index.php/umj/article/view/1581.
Issue
Section
Research articles